# SDR UALA2011051802471

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 2R EMERGENCY SLIDE NOT IN MOUNTS PROPERLY.  REMOVED AND RE-INSTALLED R-2 DOOR SLIDE CORRECTLY PER MM ON NON ROUTINE 47013.
